# SDR AALA202503078517

- Difficulty date: February 20, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29574
- Aircraft time: 34,895 hours, 15,015 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOOR BEAM UPPER CHORD (T-CAP), UNDER RIGHT HAND AFT LAVATORY INBOARD AFT MOUNT, AT STA 947, WL 208, RBL 24. REPAIRED CHORD PER SRM 53-70-51-2R-5.
